MAUDE Adverse Event Report: SALTER LABS INFUSEIT; INFUSELT 1000ML REUSABLE PRESSURE INFUSOR

SALTER LABS INFUSEIT; INFUSELT 1000ML REUSABLE PRESSURE INFUSOR
Model Number ZIT-1020
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All information reasonably known as of (b)(6) 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
The pressure gauge and connection tube came off.Even after reconnecting, it comes off again immediately.
 
Event or Problem Description
 
Additional Manufacturer Narrative
All information reasonably known as of 17 april 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.The complaint failure mode most closely aligns with risk id r7 with a potential cause of hazard being "inadequate or defective materials used in assemblies (i.E., bladder, sleeve, piston gauge) causing mechanical integrity loss".There have been a total of 5 complaints within a two-year timeframe (18mar2023-18mar2025) for part zit-1020-5.(see complaint history activity) during this timeframe, (b)(4) units were sold for part zit-1020-5, resulting in a field occurrence rate of (b)(4) remote (2).The product is performing well within the anticipated occurrence rate of remote (2) determined in the (b)(4).The severity for the failure mode is serious (3) and the overall patient/caregiver risk is determined to be low (10).Per the risk assessment performed in the activity log, the risk level is medium and the escalation qualifier determined by (b)(4), the complaint needs to be submitted to the capa review board.The complaint has been entered into (b)(4).

Brand Name
INFUSEIT
Common Device Name
INFUSELT 1000ML REUSABLE PRESSURE INFUSOR
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key21861973
Report Number3000219639-2025-00040
Device Sequence Number18084539
Product Code KZD
UDI-Device Identifier00607411913396
UDI-Public(01)00607411913396(10)230100304
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZIT-1020
Device Catalogue NumberZIT-1020
Device Lot Number230100304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown